# SDR AALA201801039026

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,116 hours, 21,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: None
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING HANDLE HARD TO OPERATE.  MAINTENANCE INSPECTED THE R2 DOOR FOR CONDITION, NO DEFECTS NOTED. ARMING MECHANISM CHECKED SUCCESSFUL, NO DISCREPANCIES NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECKS IAW AMM 52-22-00.
